# SDR COEA2016042202804

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,992 hours, 22,526 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341906
- Part serial: 99119218
- Condition: Frozen
- Location: Cockpit
- Part time: 37,935 hours, 35,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 613, AIR TURN BACK.  DURING CLIMB OUT AT APPROX 1,000 FT, FIRST OFFICER SIDE ALTIMETER FROZE & DISPLAYED THE OFF FLAG FOR APPROX 30 SECONDS.  THIS REMOVED ALTITUDE INFORMATION FROM THE FLIGHT DIRECTOR.  THE FAULT RETURNED AGAIN AT APPROX 3,500 FT FOR 30 SECONDS.  804HC RETURNED.
